# SDR QXEA2011092100853

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 176-196 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27P IS CORRODED FR 176 TO 196.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  REMAINING THICKNESS .058", CONFIRMED CRACK FREE REF NTM 51-00-01-250-801 AND 51-00-02-250-801.  FOUND TO BE WITHIN LIMITS OF RD 8/4-53-3934.  TREATED PRIMED AND PAINTED IAW RD 8/4-53-3734.
